Translator Disclaimer
June 1986 Strong Lp estimates for maximal functions with respect to singular measures; with applications to exceptional sets
Patrick Ahern, Alexander Nagel
Duke Math. J. 53(2): 359-393 (June 1986). DOI: 10.1215/S0012-7094-86-05323-8
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
35 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.53 • No. 2 • June 1986
Back to Top